# SDR RAIA951205

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 176
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826892
- Condition: Failed
- Location: Rt Prop
- Part time: 13,287 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STL - FLT NR 7417 - RIGHT PROP DE-ICE INOP.  MAINTENANCE REPLACED RIGHT PROP DE-ICE BRUSH BLOCK.  SYSTEM CHECK GOOD.  (M)
